본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Bulletin of the Korean Mathematical Society = 대한수학회보 v.42 no.1, 2005년, pp.149 - 155   피인용횟수: 1

ON QUASI-EXACT SEQUENCES

ANVARIYEH, S.M.    (Department of Mathematics, Yazd University   ); DAVVAZ, B.    (Department of Mathematics, Yazd University  );
  • 초록

    The notion of U-exact sequence (or quasi-exact sequence) of modules was introduced by Davvaz and Parnian-Garamaleky as a generalization of exact sequences. In this paper, we prove further results about quasi-exact sequences. In particular, we give a generalization of Schanuel's Lemma. Also we obtain some relation-ship between quasi-exact sequences and superfluous (or essential) submodules.


  • 주제어

    quasi-exact sequence .   superfluous (essential) submodule.  

  • 참고문헌 (5)

    1. F. W. Anderson and K. R. Fuller, Rings and Categories of Modules, Springer-Verlag, New York, Inc. 1992 
    2. S. M. Anvariyeh and B. Davvaz, U -Split-Exact Sequences, Far East J. Math. Sci. (FJMS) 4 (2002), no. 2, 209-219 
    3. B. Davvaz, A generalization of homological algebra, J. Korean Math. Soc. 39 (2002), no. 6, 881-898     
    4. B. Davvaz and Y. A. Parnian-Garamaleky, A Note on Exact Sequences, Bull. Malays. Math. Sci. Soc. (2) 22 (1999), no. 1, 53-56 
    5. A. Solian, Theory of Modules (Translated from the Romanian by M.Buiculescu), John Wiley & Sons, 1977 
  • 이 논문을 인용한 문헌 (1)

    1. 2006. "" Bulletin of the Korean Mathematical Society = 대한수학회보, 43(1): 225~225     

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기